نوع مقاله : گزارش مورد
1 استادیار، فلوشیپ انکولوژی، گروه زنان و زایمان، دانشکدهی پزشکی، دانشگاه علوم پزشکی اصفهان، اصفهان، ایران
2 استادیار، گروه زنان و زایمان، دانشکدهی پزشکی، بیمارستان امین، دانشگاه علوم پزشکی اصفهان، اصفهان، ایران
عنوان مقاله [English]
Background: There is a controversial effect of Tamoxifen in reducing breast cancer recurrences, while it may increase the chance of uterine cancer occurrence. In this study, we report a rare case uterine neoplasm shortly after breast cancer treatment.Case Report: A 50-year-old woman, gravida 6 live 5 and abortion 1, with history of treated breast cancer referred with the complaint of prolonged abnormal uterine bleeding from one year before. Her breast cancer was treated by surgery and Tamoxifen therapy, which was exchanged to letrozole after her new complaint. Although, no further evaluation had been performed earlier, recently uterine myxoid leiomyosarcoma was defined.Conclusion: Tamoxifen is one of the most effective drugs in the treatment of breast cancer, but it can increase the risk of uterine cancer. In our case, after taking tamoxifen, she developed uterine leiomyosarcoma. As a result, users of this drug, especially in cases with symptoms such as abnormal bleeding, should be carefully screened for uterine cancer.